# SDR SWAA2015050439242

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 25,188 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 0171701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT INOPERATIVE BETWEEN ROW 6 - 9.  R & R BATTERY IAW MM.
